# SDR REXA2014030800279

- Difficulty date: March 8, 2014
- Submitted: March 11, 2014
- Operation: Air carrier
- Aircraft: N930XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15192
- Aircraft time: 14,195 hours, 8,861 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT DO NOT ILLUMINATE IN REAR OF ACFT.  R & R NR 4 EMERGENCY LIGHT BATTERY PACK IAW AMM 33-51-17, OPERATIONS CHECKED GOOD.
